MathSciNet Relay Station
MathSciNet bibliographic data
MR2469312 (2009k:35139) 35K57 (34D20 35B35 35K50 37N25 92D25)
Camara, Baba Issa; Aziz-Alaoui, M. A. Dynamics of a predator-prey model with diffusion. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008), no. 6, 897–906.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement